# SDR 2005UALA01091

- Difficulty date: October 5, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 26,827 hours, 10,022 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO FLUCTUATING CABIN PRESSURE. CABIN PRESSURE EXCESS CABIN ALTITUDE ON DESCENT. AFTER RAPID DESCENT, THEN GOT CABIN PRESSURE LOW DIFFERENTIAL PRESSURE AND SAFETY VALVE OPEN ECAM MESSAGES. CABIN PRESSURE CHANGES FELT BY CREW & PASSENGERS.  HEARD AIR VENTING NOISE NEAR COCKPIT WINDOWS.  NO BLEED OR PACK PROBLEMS NOTICED. SUPPLEMENTAL DATA UPDATE FLUCTUATING CABIN PRESSURE.  EXCESS CABIN ALTITUDE ON DESCENT.  AFTER DESCENT, CREW GOT CABIN PRESSURE LOW DIFFERENTIAL PRESSURE AND SAFETY VALVE OPEN ECAMS.  CREW HEARD AIR VENTING NOISE NEAR FLIGHT DECK WINDOW.  NO BLEED OR PACK PROBLEMS NOTICED. REPLACED N1 CABIN PRESSURE CONTROLLER PER MM 21-31-34.  OP CHECKS GOOD. PRESSURIZED AIRCRAFT
